Ask an expert
Question

03 Apr 2007

Skuins Befoeterd!
Hi CS !

(and and Hi dear Anon or Annie or whomever else want's to have a go at me)

I don't know what it is the last week or so but I'm so aggresive.

For nothing I strip my mo*er good and solid. I've been of Cipralex for about 4 months - could it be that I need to go back on it ? Im not depro.....

At home the kids irritate me beyond belief at work I strip myself easily as well....what is it ?

The traffic is another thing....I don't leave the taxi's and let them be anymore - I try and make it difficult for them to pass in the yellow lane....

Last nite G came home and moaned about the volume on the TV and I said ag let me just turn it off...and went to bath, later I thought how childish....

What can it be ?
Answer 497 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Cipralex is effective in treating Depression, but isn't particularly mean to help one control one's temper. Choosing the best way to deal with that would need a better assessment of WHY this has begun to happen. If its a general respond to rising levels of stress, better to consider CBT style counselling to (a) reduce the stress where this is reducable, and (b) improve your skills in dealing with whatever stress arises anyway.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20299 votes
Vote